Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there people can somebody help me out there and tell me if depression can cause you sensitive to light and I have like eye floaters in my vision they are like cobwebs . I went to an eye doctor and he just insured me that my sight is very good and he doesnt see any floaters'!!!


Regards

Gil

Loading...

Certain recreational and prescription drugs can cause dilation of the pupil resulting in photosensitivity of the eyes.
Reply

Loading...

Did your eye doctor mention occular (eye) migraines to you? If not do an internet search and see if you have these symptoms.

I've suffered with these for years. The were continually getting worse. I had them most everyday. When I went for my last eye examine, in Nov., the eye doctor put some type of orange anesetic (sp?) in my eyes, to numb them to do the examine. I've had only two eye migraines since then! It's great!

I'm not saying the anesetic will help yours...but it helped mine. The eye doctor couldn't even believe it.
Reply

Loading...

Hi KlariB and thanks a lot for your post.

Yes actually my doctor put some sort of orange liquid into my eyes and it burnt a lot for a moment!!! The results were fine nothing bad!!

I think anxiety is still playing a role with my eyes although it is much less severe than it was 2 years ago when I even Had a lot of fluttering heart beats!!! even In my head!!!:-((



Regards

Gil
Reply

Loading...